# SDR SWIA201231811

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 24,805 hours, 19,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTIONS OF AISLE EMERGENCY LIGHTING WERE INOPERATIVE.  (FLT 4451)  FOUND LIQUID SPILLED ON EMERGENCY FLOOR TRACK LIGHTING.  REMOVED LIQUID AND DRIED IN REFERENCE TO AMM.
